Wang Min-zhong. On the Completeness of Hu Hai-chang’s Solution[J]. Applied Mathematics and Mechanics, 1981, 2(2): 243-250.
Citation: Wang Min-zhong. On the Completeness of Hu Hai-chang’s Solution[J]. Applied Mathematics and Mechanics, 1981, 2(2): 243-250.

On the Completeness of Hu Hai-chang’s Solution

  • Received Date: 1980-03-01
  • Publish Date: 1981-04-15
  • In this paper, the completeness of Hu Hai-chang's solution is proved in the case of convex regions in z-direction under a supplementary condition. On the other hand, for those non-convex regions in z-direction, Hu Hai-chang's solution is proved to be incomplete.
  • loading
  • [1]
    Mindlin,R.,Note on the Galerkin and Papkovitch stress functions.Bull.Amer.Math.Soc.42(1936),373-376.
    [2]
    胡海昌,横观各向同性体的弹性力学的空间问题,物理学报,9卷3期(1953) 130-147.
    [3]
    Muki,Asymmetric problems of the theory of elasticity for a semi-infinite solid and a thick plane,Progress in Solid Mechanics,I(ed.by Sneddon and Hill)(1960).
    [4]
    Eubanks,R.A.,and Sternberg,E.,On the completeness of the Papkovitch stress function.J.Rational Mech.Anal.,5(1956),735-748.
    [5]
    Kellogg,O.D.,Foundations of Potential Theory,Berling,Springer,(1929),260.
    [6]
    Слободянский М.Г.,Об общих и поиных Фориах Уравнения Упругости ЛММ,Т.ХХⅢ,Выл З (11959),468-482.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1698) PDF downloads(567) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return